# SDR AALA961188

- Difficulty date: August 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N709AA
- Make and model: Boeing 727223
- Aircraft serial: 22466
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corroded
- Location: Bs 380
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND FLOOR BEAM CORRODED FROM INBOARD SEAT TRACK TO OUTBOARD CREASE ANGLE RIGHT STATION 380.  CUT OUT CORRODED FLOOR BEAM UPPER FLANGE AND REPAIRED PER SRM 53-10-8 PG 9B.  (M)
